# SDR AALA202505022072

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 70,330 hours, 8,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT F/C CLOSET 1L DOOR INOP. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
